# SDR AALA202209075968

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 61,443 hours, 35,332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 899
- Condition: Inadequate
- Location: Zone 800 - Doors
- Part time: 61,439 hours, 35,330 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MISSING DOOR DAMPER CYLINDER ACCUMULATOR GAGE SEAL DOOR 842 AT AFT GALLEY AREA (1 EACH). REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PASSENGER CREW DOOR 842 AT AFT GALLEY AREA (1 EACH) IN ACCORDANCE WITH AMM 52-13-14-400-001-B.
